MedElevator Войти в исследования
← Поиск публикаций
Drug safety - case reports · 2018

Life-Threatening Reaction with Topical 5-Fluorouracil.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kishi Patrick, Price Cynthia J

Аннотация

A 67-year-old man developed a suspected adverse drug reaction during treatment with topical 5-fluorouracil (5-FU) for multiple actinic keratosis of the face, neck, and forearms. The man received topical 5-FU at a dosage of 0.5% for the actinic keratoses. After 1 week, he developed extreme lethargy, fatigue, fever, and mouth erosions. Several days later, and after discontinuation of 5-FU, painful mucositis and systemic side effects occurred, meeting criteria for hospitalization because of dehydration and a 6.8 kg weight loss. Hematology/oncology was consulted, and a possible systemic 5-FU reaction, similar to reactions to intravenous chemotherapy seen with a dihydropyrimidine dehydrogenase deficiency was suggested. The patient was not taking any concurrent medications, and he refused dihydropyrimidine dehydrogenase deficiency testing.